MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 07028008190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned positive results for 2 patient samples tested for elecsys toxo igg (toxo igg) on a cobas e 801 analytical unit.On (b)(6) 2022 patient 1 (id (b)(6)) result from the e801 analyzer was 82.1 iu/ml (positive).The result from the vidas method was 6.0 iu/ml (indeterminate).On (b)(6) 2022 patient 2 (id (b)(6)) result from the e801 analyzer was 34.2 iu/ml (positive) the result from the liaison diasorin method was < 3.0 iu/ml (negative).The result from the vidas (predetermination) method was 5.0 iu/ml (indeterminate).No questionable results were reported outside of the laboratory.The e801 analyzer serial number was (b)(4).
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.Sample material was requested for investigation.
 
Additional Manufacturer Narrative
Section d4, expiration date was updated.Both samples were received for investigation and tested with the elecsys toxo igg assay, an in-house neutralization assay, and a competitor toxo igg assay.The samples were also tested for elecsys toxo igg avidity and elecsys toxo igm.For patient 1: the elecsys toxo igg result was 83.8 iu/ml (positive).The sample was neutralizable (10.0% of remaining titer).Recomline blot toxo igg: positive.Elecsys toxo igg avidity: 92% (high avidity).Elecsys toxo igm: 0.222 coi (negative).For patient 2: the elecsys toxo igg result was 34.1 iu/ml (positive).The sample was neutralizable (10.7% of remaining titer).Recomline blot toxo igg: positive.Elecsys toxo igg avidity: 60% (low avidity).Elecsys toxo igm: 0.232 coi (negative).The customer's positive toxo igg results were reproduced during the investigation.Based on the results produced during the investigation, the samples were assessed to be correctly positive.The reagent performed within specification.The investigation did not identify a product problem.

Brand Name
ELECSYS TOXO IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15881566
Report Number1823260-2022-03793
Device Sequence Number20173844
Product Code LGD
UDI-Device Identifier04015630940301
UDI-Public04015630940301
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K073501
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue Number07028008190
Device Lot Number598234
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2022
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date11/29/2022
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale